Browse Title Index

Issue Title
Volume 13 (2006) Total Domination and Matching Numbers in Claw-Free Graphs Abstract   PDF
Michael A. Henning, Anders Yeo
Volume 24, Issue 1 (2017) (Total) Domination in Prisms Abstract   PDF
Jernej Azarija, Michael Henning, Sandi Klavžar
Volume 21, Issue 2 (2014) Total Transversals and Total Domination in Uniform Hypergraphs Abstract   PDF
Csilla Bujtás, Michael Henning, Zsolt Tuza, Anders Yeo
Volume 18, Issue 1 (2011) Total Weight Choosability of Graphs Abstract   PDF
Jakub Przybyło, Mariusz Woźniak
Volume 15 (2008) Totally Greedy Coin Sets and Greedy Obstructions Abstract   PDF
L. J. Cowen, Robert Cowen, Arthur Steinberg
Volume 21, Issue 2 (2014) Totally Symmetric Functions are Reconstructible from Identification Minors Abstract   PDF
Erkko Lehtonen
Volume 18, Issue 1 (2011) Toughness of $K_{a,t}$-Minor-free Graphs Abstract   PDF
Guantao Chen, Yoshimi Egawa, Ken-ichi Kawarabayashi, Bojan Mohar, Katsuhiro Ota
Volume 7 (2000) Tournament Sequences and Meeussen Sequences Abstract   PDF
Matthew Cook, Michael Kleber
Volume 2 (1995) Tournaments as Feedback Arc Sets Abstract   PDF
Garth Isaak
Volume 18, Issue 2 (2011-2) (The Zeilberger Festschrift volume) Toward a Combinatorial Proof of the Jacobian Conjecture! Abstract   PDF
Dan Singer
Volume 20, Issue 1 (2013) Toward a Graph Version of Rado's Theorem Abstract   PDF
Andy Parrish
Volume 25, Issue 2 (2018) Toward the Schur Expansion of Macdonald Polynomials Abstract   PDF
Sami Assaf
Volume 20, Issue 1 (2013) Towards Random Uniform Sampling of Bipartite Graphs with given Degree Sequence Abstract   PDF
István Miklós, Péter L Erdős, Lajos Soukup
Volume 8, Issue 1 (2001) Towards a Katona Type Proof for the 2-intersecting Erdős-Ko-Rado Theorem Abstract   PDF
Ralph Howard, Gyula Károlyi, László A. Székely
Volume 17 (2010) Towards the Albertson Conjecture Abstract   PDF
János Barát, Géza Tóth
Volume 15 (2008) Towards the Distribution of the Size of a Largest Planar Matching and Largest Planar Subgraph in Random Bipartite Graphs Abstract   PDF
Marcos Kiwi, Martin Loebl
Volume 17 (2010) Traces Without Maximal Chains Abstract   PDF
Ta Sheng Tan
Volume 16, Issue 1 (2009) Traces of Uniform Families of Sets Abstract   PDF
Balázs Patkós
Volume 3, Issue 1 (1996) Transition Restricted Gray Codes Abstract   PDF
Bette Bultena, Frank Ruskey
Volume 24, Issue 1 (2017) Transitive Avoidance Games Abstract   PDF
J. Robert Johnson, Imre Leader, Mark Walters
Volume 10 (2003) Translational Tilings of the Integers with Long Periods Abstract   PDF
Mihail N. Kolountzakis
Volume 15 (2008) Transversal Lattices Abstract   PDF
Joseph E. Bonin
Volume 14 (2007) Transversal and Cotransversal Matroids via their Representations Abstract   PDF
Federico Ardila
Volume 25, Issue 4 (2018) Transversals, Plexes, and Multiplexes in Iterated Quasigroups Abstract   PDF
Anna Taranenko
Volume 24, Issue 2 (2017) Transversals and Independence in Linear Hypergraphs with Maximum Degree Two Abstract   PDF
Michael A. Henning, Anders Yeo
3301 - 3325 of 3499 Items << < > >>